MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION BSM-3552A; VITAL SIGN MONITOR

NIHON KOHDEN CORPORATION BSM-3552A; VITAL SIGN MONITOR
Model Number BSM-3552A
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that their bedside monitor (bsm) alarm was configured to alarm at 88, but didn't alarm until 80.No harm or injury was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that their bedside monitor (bsm) alarm was configured to alarm at 88, but didn't alarm until 80.No harm or injury was reported.
 
Event or Problem Description
The customer reported that the low spo2 alarm limit for the bedside monitor (bsm) was configured to alarm when it dipped to 88, but it did not alarm until 80.No harm or injury was reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the low spo2 alarm limit for the bedside monitor (bsm) was configured to alarm when it dipped to 88, but it did not alarm until 80.No patient harm or injury was reported.Investigation summary: as no devices were returned for evaluation relating to this event, the reported issue could not be duplicated nor confirmed.As such, a root cause cannot be determined.Nka clinical informed the customer that the spo2 has a delay and that the customer stated that the time span between spo2 values of 88 and 80 was a few seconds.The root cause is likely related to user education.There is no evidence of an nk device malfunction that may have contributed to the reported issue.A serial number review of the reported device does not reveal additional related complaints.A complaint history review of the customer's account does not reveal trends for similar complaints.The following fields contain no information (ni), as an attempt to obtain the information was made, but not provided: a2 - a6 b6 - b7 d10 attempt #1 09/16/2021 emailed customer via microsoft outlook for all items under the no information section.The customer replied that the requested information was unknown.

Brand Name
BSM-3552A
Common Device Name
VITAL SIGN MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key12497441
Report Number8030229-2021-01695
Device Sequence Number5338058
Product Code MHX
UDI-Device Identifier04931921113677
UDI-Public04931921113677
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-3552A
Device Catalogue NumberBSM-3552A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer08/31/2023
Initial Report FDA Received Date09/20/2021
Supplement Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown